MAUDE Adverse Event Report: OSCOR INC. SAFESHEATH® II INTRODUCER SET; INTRODUCER, CATHETER

OSCOR INC. SAFESHEATH® II INTRODUCER SET; INTRODUCER, CATHETER
Model Number SS7
Medical Device Problem Code Material Too Rigid or Stiff (1544)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/11/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that during a pacemaker implantation procedure peel away sheath wasn't working properly.The inner plastic piece under the foam is not break away.The staff are having to either pull hard or use scissors.
 
Additional Manufacturer Narrative
Conclusion not yet available, evaluation in process.A follow-up report will be submitted as soon as the investigation is complete.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.
 
Additional Manufacturer Narrative
The device was used for treatment.The device was returned for analysis; however, the device was lost, and the analysis could not be performed.Therefore, the clinical observation could not be confirmed.However, following controls are in place to mitigate the reported product issue.The device history records were reviewed to confirm that the device passed all applicable in-process and final inspections.Capa has been issued to address the increase of complaints for peeling issue.Oscor inc.Is submitting the above report to comply with 21 cfr part 803, the medical device reporting regulation.The report is based upon information obtained by oscor inc.Which the company may not have been able to investigate or verify prior to the date the report was required by fda.This report does not constitute an admission that the device, oscor inc., or its employees, caused or contributed to the event described in this report.Nor does this report reflect a conclusion by fda, oscor inc., or its employees, that the report constitutes an admission that the device, oscor inc., or its employees caused or contributed to the event described in this report.

Brand Name
SAFESHEATH® II INTRODUCER SET
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer (Section G)
OSCOR INC.
4875 palm harbor blvd.
palm harbor 34683
Manufacturer Contact
daniel naut
4875 palm harbor blvd.
palm harbor 34683
7279372511
MDR Report Key18359915
Report Number1035166-2023-00140
Device Sequence Number15389266
Product Code DYB
UDI-Device Identifier30891492002228
UDI-Public30891492002228
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K122084
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 03/22/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSS7
Device Catalogue NumberSS7
Device Lot NumberDP-19209
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/13/2023
Supplement Date Received by Manufacturer03/22/2024
Initial Report FDA Received Date12/19/2023
Supplement Report FDA Received Date03/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown